CaltechAUTHORS
  A Caltech Library Service

Nonstandard Methods in Ramsey Theory and Combinatorial Number Theory

Di Nasso, Mauro and Goldbring, Isaac and Lupini, Martino (2017) Nonstandard Methods in Ramsey Theory and Combinatorial Number Theory. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20180410-085158733

[img] PDF - Submitted Version
See Usage Policy.

1236Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180410-085158733

Abstract

The goal of this present manuscript is to introduce the reader to the nonstandard method and to provide an overview of its most prominent applications in Ramsey theory and combinatorial number theory.


Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription
https://arxiv.org/abs/1709.04076arXivDiscussion Paper
ORCID:
AuthorORCID
Lupini, Martino0000-0003-1588-7057
Additional Information:The collaboration between the authors first began when they participated in an American Institute of Mathematics (AIM) Structured Quartet Research Ensemble (or SQuaRE) program together with Renling Jin, Steven Leth, and Karl Mahlburg. We thus want to thank AIM for all of their support during our three year participation in the SQuaRE program as well as their encouragement to organize a larger workshop on the subject. A preliminary version of this manuscript was distributed during that workshop and we want to thank the participants for their valuable comments. In particular, Steven Leth and Terence Tao gave us a tremendous amount of feedback and for that we want to give them an extra expression of gratitude.
Record Number:CaltechAUTHORS:20180410-085158733
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180410-085158733
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:85714
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:10 Apr 2018 16:08
Last Modified:03 Oct 2019 19:34

Repository Staff Only: item control page